# SDR MALA976586

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: D75602001
- Condition: Failed
- Location: Row 5a
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, NOTED OVERHEAD LIGHT ABOVE 5A SMOKING.  MAINTENANCE DEFERRED LIGHT AND CLEARED ON 9/11 BY REPLACING LAMP HOLDER ASSEMBLY, OPS CHECK GOOD.
